# SDR MWEA070311

- Difficulty date: December 28, 2007
- Submitted: December 31, 2007
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 65,594 hours, 22,149 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FORWARD PASSENGER DOOR DOES NOT LIGHT.  REMOVED AND REPLACED LIGHT ASSEMBLY.
